# SDR ASAA1158793

- Difficulty date: January 16, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 16,471 hours, 4,997 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT FOUND CB POPPED WINDOW HEAT CONTRL RIGHT FRONT AC.  INSPECTED CIRCUIT BREAKER NO DEFECTS NOTED.  RESET BREAKER PER AMM 20 60 01.  PERFORMED OPS CHECK ON WINDOW HEAT SYSTEM OPS NORMAL PER AMM 30 41 00.  NO HISTORY PAST 60 DAYS SUSPECT BREAKER HIT BY FLT BP6 SEAMC NOTIFIED.  A/C OK FOR SERVICE.
